# SDR CALA2024101100822

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 93,330 hours, 37,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - RIGHT BATTERY FAILED THE BATTERY CAPACITY TEST. REMOVED AND REPLACED THE EMERGENCY LIGHTS BATTERY PER AMM 33-51-38. OPS CHECK GOOD.
